# SDR QXEA0001351

- Difficulty date: May 18, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 4,995 hours, 6,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- EMERGENCY LIGHTS WILL NOT TURN ON FROM FLIGHT ATTENDANTS PANEL.  REPAIRED IAW DASH 8 SRM 33-51-01.
